# SDR AU980168

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: AK350
- Condition: Failed
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) ALTITUDE ENCODER FAULTY. PERSONNEL/MAINTENANCE ERROR.
